# SDR DALA2025062004648

- Difficulty date: June 17, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-213
- Aircraft serial: 7381
- Aircraft time: 25,819 hours, 11,857 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY DUE TO LANDING GEAR NOT EXTENDING AFTER SELECTOR HANDLE WAS MOVED DOWN. SYSTEM WAS FAULTING THE RH GEAR DOOR OPEN PROX SENSOR. ALT. GEAR EXTENSION PERFORMED. CORRECTIVE ACTION: DEFERRED GEAR RETRACTION SYSTEM PER MEL. AIRCRAFT WILL POSITION FERRY TO DTW. LATER, REPLACED PROXIMITY SENSOR 34GA, AND MAIN GEAR DOOR LEFT AND RIGHT HINGE FITTINGS.
